Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 219

1.

Valproate-induced hyperammonemia as a cause of altered mental status.

Feil D, Chuang K, Sultzer DL.

Am J Geriatr Psychiatry. 2002 Jul-Aug;10(4):476-8.

PMID:
12095907
2.

Hyperammonemia and coma without hepatic dysfunction induced by valproate therapy.

Barrueto F Jr, Hack JB.

Acad Emerg Med. 2001 Oct;8(10):999-1001.

3.

Valproic acid-induced hyperammonemia and thrombocytopenia in an elderly woman.

Mallet L, Babin S, Morais JA.

Ann Pharmacother. 2004 Oct;38(10):1643-7. Epub 2004 Aug 17.

PMID:
15316109
4.

[A case of Parkinsonian syndrome, cognitive impairment and hyperammonemia induced by divalproate sodium prescribed for bipolar disorder].

Ricard C, Martin K, Tournier M, Bégaud B, Verdoux H.

Encephale. 2005 Jan-Feb;31(1 Pt 1):98-101. French.

PMID:
15971646
5.

Valproate-induced hyperammonemia and seizures: perioperative concerns.

Garg R, Sunder RA.

Paediatr Anaesth. 2011 Oct;21(10):1084-5. doi: 10.1111/j.1460-9592.2011.03633.x. No abstract available.

PMID:
21981101
6.

Valproate induced hyperammonemic encephalopathy successfully treated with levocarnitine.

Rigamonti A, Lauria G, Grimod G, Bianchi G, Salmaggi A.

J Clin Neurosci. 2014 Apr;21(4):690-1. doi: 10.1016/j.jocn.2013.04.033. Epub 2013 Oct 8. Review.

PMID:
24119342
7.

[Valproate-associated hyperammonemic encephalopathy. Report of one case].

Young P, Finn BC, Alvarez F, Bruetman JE, Trimarchi H.

Rev Med Chil. 2007 Nov;135(11):1446-9. doi: /S0034-98872007001100011. Epub 2008 Jan 16. Spanish.

8.

[Hyperammonemia secondary to the use of valproic acid: case report].

Turcato Mde F, Fernandes RM, Wichert-Ana L, Funayama CA.

Arq Neuropsiquiatr. 2005 Jun;63(2A):364-6. Portuguese.

9.

Valproic acid-induced hyperammonemia: a case report.

McCall M, Bourgeois JA.

J Clin Psychopharmacol. 2004 Oct;24(5):521-6.

PMID:
15349008
10.

Acute hyperammonemic coma with chronic valproic acid therapy.

Cuturic M, Abramson RK.

Ann Pharmacother. 2005 Dec;39(12):2119-23. Epub 2005 Nov 15.

PMID:
16288075
11.

Cognitive side effects of valproic acid-induced hyperammonemia in children with epilepsy.

Nicolai J, Aldenkamp AP, Huizenga JR, Teune LK, Brouwer OF.

J Clin Psychopharmacol. 2007 Apr;27(2):221-4. No abstract available.

PMID:
17414255
12.

[Valproate-induced hyperammononemic encefalopathy].

Scarano V, Bellarosa I, Bertogliatti S, Terracciano AM, Orlando V.

Recenti Prog Med. 2010 Dec;101(12):480-2. Italian.

PMID:
21394985
13.

Non-convulsive status epilepticus secondary to valproic acid-induced hyperammonemic encephalopathy.

Velioğlu SK, Gazioğlu S.

Acta Neurol Scand. 2007 Aug;116(2):128-32.

PMID:
17661800
14.

[Valproate-induced hyperammonemic encephalopathy in a neonate: treatment with carglumic acid].

Fernández Colomer B, Rekarte García S, García López JE, Pérez González C, Montes Granda M, Coto Cotallo GD.

An Pediatr (Barc). 2014 Oct;81(4):251-5. doi: 10.1016/j.anpedi.2013.09.015. Epub 2013 Dec 4. Spanish.

15.

[Reversible neuropsychological deterioration associated with valproate].

Vaquerizo J, Gómez Martín H, González Iglesias E, Cardesa JJ.

Rev Neurol. 1995 Jan-Feb;23(119):148-50. Spanish.

PMID:
8548612
16.

Valproate-induced hyperammonemic encephalopathy: a case report and brief review of the literature.

Sunkavalli KK, Iqbal FM, Singh B, Koneru J.

Am J Ther. 2013 Sep-Oct;20(5):569-71. doi: 10.1097/MJT.0b013e3182053ee1.

PMID:
21248614
17.

Cerebellar atrophy in a child with valproate toxicity.

Ghosh VB, Kapoor S, Prakash A, Bhatt S.

Indian J Pediatr. 2011 Aug;78(8):999-1001. doi: 10.1007/s12098-010-0332-6. Epub 2011 Jan 19.

PMID:
21243535
18.

Valproate-induced hyperammonemic encephalopathy in a renal transplanted patient.

Melexopoulou C, Marinaki S, Darema M, Skalioti C, Efthimiou A, Zavos G, Boletis JN.

Ren Fail. 2014 Jul;36(6):955-6. doi: 10.3109/0886022X.2014.900423. Epub 2014 Mar 26.

PMID:
24665854
19.

Valproate-associated hyperammonemic encephalopathy.

Wadzinski J, Franks R, Roane D, Bayard M.

J Am Board Fam Med. 2007 Sep-Oct;20(5):499-502. Review.

20.

A case of valproate-induced hyperammonaemic encephalopathy.

Lucie O, Nazir F, Spilg E.

Scott Med J. 2013 Feb;58(1):e43-4. doi: 10.1177/0036933012474620.

PMID:
23596040
Items per page

Supplemental Content

Write to the Help Desk